# SDR ASAA2018091026079

- Difficulty date: September 7, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 55,598 hours, 25,514 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE CONFIGURING FOR LANDING AND SELECTING FLAPS 5, THE FLAP GAUGE INDICATED L-1.5, R 2.0 AND THE FLAPS FROZE. DURING A TURN IN HOLDING, THE LEFT FLAP INDICATION MOVED TO 2.0. FLAP HANDLE WAS AT FLAPS 1 PER QRH. FOLLOWED QRH. NO ROLL ENCOUNTERED. FLAP INDICATION FOR BOTH CHANGED AFTER LANDING. GROUNDED - YES. EMERGENCY DECLARED. PERFORMED FSEU BITE TEST REF FIM 27-51 TASK 801 FOUND FAULT CODE 27-58400 TE FLAP INDICATION. REF FIM 27-51 TASK 802 TE ASYM SKEW GND TEST, TEST PASSED. FAULT CLEARED. PERFORMED PSEU BITE TEST REF FIM 32-09 TASK 821. FOUND 2 FAULTS 32-62009/10 PSEU FAULTS CLEARED. PERFORMED OPS TEST TE FLAPS REF AMM 27-51-00-860-801 FLAPS OPS NORMAL. PERFORMED GVI OF TE FLAPS NO FAULTS FOUND.
